The Dirac operator and the change of the metric

Binz, Ernst ; Pferschy, R.

Document Type: Article
Year of publication: 1983
The title of a journal, publication series: Comptes rendus mathématiques de l'Académie des Sciences
Volume: 5
Issue number: 6
Page range: 269-274
Place of publication: Waterloo, Ont. [u.a.]
Publishing house: Soc.
ISSN: 0706-1994
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik I (N. N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item